The pathwise convergence of approximation schemes for stochastic differential equations


Kloeden, Peter E. ; Neuenkirch, Andreas



DOI: https://doi.org/10.1112/S1461157000001388
URL: https://www.cambridge.org/core/services/aop-cambri...
Additional URL: https://www.researchgate.net/profile/Peter_Kloeden...
Document Type: Article
Year of publication: 2007
The title of a journal, publication series: LMS Journal of Computation and Mathematics
Volume: 10
Issue number: 1
Page range: 235-253
Place of publication: London
Publishing house: London Mathematical Society
ISSN: 1461-1570
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (Neuenkirch 2013-)
Subject: 510 Mathematics
Additional information: Online-Ressource

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Kloeden, Peter E. ; Neuenkirch, Andreas (2007) The pathwise convergence of approximation schemes for stochastic differential equations. LMS Journal of Computation and Mathematics London 10 1 235-253 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item